# SDR DALA2022082605752

- Difficulty date: August 25, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 7,615 hours, 3,490 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8117, CORROSION FOUND ON LOWER IN SIDE R/H FWD CORNER OF WASTE BOX. CORRECTIVE ACTION: COMPLIED WITH PRI 601449-14 REV 0, REV 1, REV 2, REV 3, REV 4 AND FINAL ER/A 601449-14 REV 0. LP 2379991
